# SDR AALA20060015

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - ON CLIMB GOT LEFT HAND ENGINE LOOP-A FIRE DETECTION AND AFT CARGO FIRE WARNING.  DISCHARGED AFT CARGO BOTTLE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND NO EVIDENCE OF FIRE.  REPLACED NUMBER ONE AND TWO FLIGHT WARNING COMPUTERS AND CARGO SMOKE DETECTION CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
